Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: G | L
Number of items: 2.


Gao, Tao ORCID: 0000-0002-6425-1568, Vanden-Broeck, Jean-Marc and Wang, Zhan (2018) Numerical computations of two-dimensional flexural-gravity solitary waves on water of arbitrary depth. IMA Journal of Applied Mathematics, 83 (3). pp. 436-450. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:


Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:

This list was generated on Wed Mar 29 19:22:51 2023 UTC.